# SDR 9518829152

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY FLOOR LIGHTING AT FORWARD CABIN GALLEY INOPERATIVE.  FOUND FLOOR LIGHTING TRACK OUT OF ALIGNMENT, ADJUSTED TRACK AND OPERATIONAL CHECK OK.
